JournalsaihpcVol. 1, No. 1pp. 1–17

A rapid convergence method for a singular perturbation problem

  • Paul H. Rabinowitz

    Department of Mathematics, University of Wisconsin, Madison, WI 53706, U. S. A.
A rapid convergence method for a singular perturbation problem cover
Download PDF

Abstract

The existence of spatially periodic solutions for a singular perturbation of elliptic type is established. A rapid convergence method is used to obtain the result.

Résumé

On démontre l’existence de solutions périodiques par rapport aux variables d’espace pour un problème de perturbation singulière de type elliptique. La démonstration repose sur une méthode de convergence rapide.

Cite this article

Paul H. Rabinowitz, A rapid convergence method for a singular perturbation problem. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), no. 1, pp. 1–17

DOI 10.1016/S0294-1449(16)30431-0